# SDR USAA920080493

- Difficulty date: February 21, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 54,318 hours, 3,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C17 CHECK - CRACKED WEB, BS 500D, BL0.  REPLACED WEB, BS 500D, BL0 IAW B737 SRM 51-10-02.
